# SDR SWIA200616403

- Difficulty date: March 9, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 23,690 hours, 34,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXIT ROW LIGHT CRACKED.  REPLACED EXIT ROW LIGHT AS NEEDED.
